Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering with erectile dysfunction, weaning off cigarettes, taking cialis but in vain. Root cause?

I am suffering from Ed. Went to a urologist and testerone is normal. Have been taking cialis but noticing a somewhat diminishing effect. Was a heavy smoker and I am now weaning myself off cigs. I also read about porn induced Ed which I feel could be an issue. I really want to treat the problem and don t want to be on cialis for the rest of my life. I am 38 years old and feel that many urologists would rather have you hooked on cialis rather than getting to the root of the problem. What is the likelihood of this being porn induced vs smoking . Any ideas on someone I could speak with who will really delve into the cause of this issue
Asked On : Sat, 16 Feb 2013
Answers:  1 Views:  190
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,   ,   ,   ,   ,  
Medical Topics
General & Family Physician 's  Response
Jun 2015
Hello dear..
Regarding the problem of Erectile dysfunction, it is due to decreased blood supply to the penis.

Smoking is related to Erectile dysfunction as the nicotine present in cigarettes constricts the blood vessels in penis, causing decreased blood supply to the penis.
Connections between erectile dysfunction & excess use of porn has been reported in many studies.
For those affected, recovery takes place by 6-12 weeks & mainly involves avoiding the causative factor, that is watching porn.

Though medications like Cialis & Viagra increase blood flow to penis & maintains erection,
It can be improved by having a diet rich in fruits, vegetables, fish, nuts & honey.
You can also do oil massage of the penis...it increases blood flow & maintains the erection.

Best thing is to eat a healthy diet, exercise regularly, avoid stress, get good sleep, think positive and stay happy.
Wishing you a Healthy Life.
Take care.
Answered: Sat, 16 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor